# SDR DJFA20030003

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N843CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258543
- Aircraft time: 2,509 hours, 1,600 cycles
- Engine: Garrtt TFE731*
- Engine time: 2,868 hours, 2,238 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23080005
- Part serial: 97234
- Condition: Failed
- Location: Starter Gen
- Part time: 611 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DESCENDING THROUGH 11,000 FT, VIBRATION WAS NOTED. ENGINE NR 2 WAS SHUT DOWN AND VIBRATION WENT AWAY. AIRCRAFT LANDED AND IT WAS FOUND THAT THE STARTER GENERATOR BEARINGS HAD FAILED.
